OTC - ASK DOCTOR SECTION.


Ask doctor before use if. ostomach bleeding warning applies to youoyou have problems or serious side effects from taking pain relievers or fever reducersoyou have history of stomach problems, such as heartburnoyou have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had stroke oyou are taking diuretic oyou have breathing problem such as emphysema or chronic bronchitis oyou have glaucoma oyou have trouble urinating due to an enlarged prostate gland. ostomach bleeding warning applies to you. oyou have problems or serious side effects from taking pain relievers or fever reducers. oyou have history of stomach problems, such as heartburn. oyou have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had stroke oyou are taking diuretic oyou have breathing problem such as emphysema or chronic bronchitis oyou have glaucoma oyou have trouble urinating due to an enlarged prostate gland.

DOSAGE & ADMINISTRATION SECTION.


Directions. odo not take more than directed oadults and children 12 years and over: take caplets at bedtimeodo not take more than caplets in 24 hours. odo not take more than directed oadults and children 12 years and over: take caplets at bedtime. odo not take more than caplets in 24 hours.

INULLCTIVE INGREDIENT SECTION.


Inactive ingredients. colloidal silicon dioxide, croscarmellose sodium, FD&C blue no. aluminum lake, glyceryl behenate, hydroxypropyl cellulose, iron oxide black, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, pregelatinized starch, talc, titanium dioxide.

INDICATIONS & USAGE SECTION.


Uses. ofor relief of occasional sleeplessness when associated with minor aches and painsohelps you fall asleep and stay asleep. ofor relief of occasional sleeplessness when associated with minor aches and pains. ohelps you fall asleep and stay asleep.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredientsw (in each caplet). Diphenhydramine citrate 38 mgIbuprofen 200 mg (NSAID)nonsteroidal anti-inflammatory drug.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you are. otaking sedatives or tranquilizers, or any other sleep-aid ounder doctors care for any continuing medical illnessotaking any other antihistaminesotaking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirinotaking any other drug. otaking sedatives or tranquilizers, or any other sleep-aid ounder doctors care for any continuing medical illness. otaking any other antihistamines. otaking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin. otaking any other drug.

OTC - DO NOT USE SECTION.


Do not use. oif you have ever had an allergic reaction to any other pain reliever/fever reducer ounless you have time for full nights sleepoin children under 12 years of age oright before or after heart surgeryowith any other product containing diphenhydramine, even one used on skin oif you have sleeplessness without pain. oif you have ever had an allergic reaction to any other pain reliever/fever reducer ounless you have time for full nights sleep. oin children under 12 years of age oright before or after heart surgery. owith any other product containing diphenhydramine, even one used on skin oif you have sleeplessness without pain.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away. (1-800-222-1222).

OTC - PREGNULLNCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding,. ask health professional before use. It is especially important not to use ibuprofen during the last months of pregnancy unless definitely directed to do so by doctor because it may cause problems in the unborn child or complications during delivery.

OTC - PURPOSE SECTION.


Purposes. Nighttime sleep-aidPain reliever.

OTC - QUESTIONS SECTION.


Questions or comments. 1-800-719-9260.

OTC - STOP USE SECTION.


Stop use and ask doctor if. oyou experience any of the following signs of stomach bleeding:ofeel faintovomit bloodohave bloody or black stoolsohave stomach pain that does not get betteroyou have symptoms of heart problems or stroke:ochest pain otrouble breathing oweakness in one part or side of bodyoslurred speecholeg swellingopain gets worse or lasts more than 10 daysosleeplessness persists continuously for more than weeks. Insomnia may be symptom of serious underlying medical illness.oredness or swelling is present in the painful areaoany new symptoms appear oyou experience any of the following signs of stomach bleeding:. ofeel faint. ovomit blood. ohave bloody or black stools. ohave stomach pain that does not get better. oyou have symptoms of heart problems or stroke:. ochest pain otrouble breathing oweakness in one part or side of body. oslurred speech. oleg swelling. opain gets worse or lasts more than 10 days. osleeplessness persists continuously for more than weeks. Insomnia may be symptom of serious underlying medical illness.. oredness or swelling is present in the painful area. oany new symptoms appear.

OTC - WHEN USING SECTION.


When using this product. odrowsiness will occur oavoid alcoholic drinksodo not drive motor vehicle or operate machinery otake with food or milk if stomach upset occurs. odrowsiness will occur oavoid alcoholic drinks. odo not drive motor vehicle or operate machinery otake with food or milk if stomach upset occurs.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Principal Display Panel. CapletsSee New WarningsIbuprofen PMIbuprofen and Diphenhydramine Citrate Tablets, 200 mg/38 mgActual SizePain Reliever (NSAID)/Nighttime Sleep-Aid20 Coated CapletsCapsule-Shaped TabletsCompare to active ingredients of Advil(R) PM Caplets100% SATISFACTION GUARANTEED. ibuprofen PM image.

STORAGE AND HANDLING SECTION.


Other information. oread all warnings and directions before use. Keep carton. ostore at 20-25C (68-77F) oavoid excessive heat above 40C (104F). oread all warnings and directions before use. Keep carton. ostore at 20-25C (68-77F) oavoid excessive heat above 40C (104F).

WARNINGS SECTION.


Warnings. Allergy alert: Ibuprofen may cause severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:ohives ofacial swellingoasthma (wheezing)oshockoskin reddeningorashoblistersIf an allergic reaction occurs, stop use and seek medical help right away.Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if youoare age 60 or older ohave had stomach ulcers or bleeding problems otake blood thinning (anticoagulant) or steroid drugotake other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]ohave or more alcoholic drinks every day while using this productotake more or for longer time than directedHeart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed.. ohives ofacial swelling. oasthma (wheezing). oshock. oskin reddening. orash. oblisters. oare age 60 or older ohave had stomach ulcers or bleeding problems otake blood thinning (anticoagulant) or steroid drug. otake other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]. ohave or more alcoholic drinks every day while using this product. otake more or for longer time than directed. Do not use. oif you have ever had an allergic reaction to any other pain reliever/fever reducer ounless you have time for full nights sleepoin children under 12 years of age oright before or after heart surgeryowith any other product containing diphenhydramine, even one used on skin oif you have sleeplessness without pain. oif you have ever had an allergic reaction to any other pain reliever/fever reducer ounless you have time for full nights sleep. oin children under 12 years of age oright before or after heart surgery. owith any other product containing diphenhydramine, even one used on skin oif you have sleeplessness without pain. Ask doctor before use if. ostomach bleeding warning applies to youoyou have problems or serious side effects from taking pain relievers or fever reducersoyou have history of stomach problems, such as heartburnoyou have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had stroke oyou are taking diuretic oyou have breathing problem such as emphysema or chronic bronchitis oyou have glaucoma oyou have trouble urinating due to an enlarged prostate gland. ostomach bleeding warning applies to you. oyou have problems or serious side effects from taking pain relievers or fever reducers. oyou have history of stomach problems, such as heartburn. oyou have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, or had stroke oyou are taking diuretic oyou have breathing problem such as emphysema or chronic bronchitis oyou have glaucoma oyou have trouble urinating due to an enlarged prostate gland. Ask doctor or pharmacist before use if you are. otaking sedatives or tranquilizers, or any other sleep-aid ounder doctors care for any continuing medical illnessotaking any other antihistaminesotaking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirinotaking any other drug. otaking sedatives or tranquilizers, or any other sleep-aid ounder doctors care for any continuing medical illness. otaking any other antihistamines. otaking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin. otaking any other drug. When using this product. odrowsiness will occur oavoid alcoholic drinksodo not drive motor vehicle or operate machinery otake with food or milk if stomach upset occurs. odrowsiness will occur oavoid alcoholic drinks. odo not drive motor vehicle or operate machinery otake with food or milk if stomach upset occurs. Stop use and ask doctor if. oyou experience any of the following signs of stomach bleeding:ofeel faintovomit bloodohave bloody or black stoolsohave stomach pain that does not get betteroyou have symptoms of heart problems or stroke:ochest pain otrouble breathing oweakness in one part or side of bodyoslurred speecholeg swellingopain gets worse or lasts more than 10 daysosleeplessness persists continuously for more than weeks. Insomnia may be symptom of serious underlying medical illness.oredness or swelling is present in the painful areaoany new symptoms appear oyou experience any of the following signs of stomach bleeding:. ofeel faint. ovomit blood. ohave bloody or black stools. ohave stomach pain that does not get better. oyou have symptoms of heart problems or stroke:. ochest pain otrouble breathing oweakness in one part or side of body. oslurred speech. oleg swelling. opain gets worse or lasts more than 10 days. osleeplessness persists continuously for more than weeks. Insomnia may be symptom of serious underlying medical illness.. oredness or swelling is present in the painful area. oany new symptoms appear If pregnant or breast-feeding,. ask health professional before use. It is especially important not to use ibuprofen during the last months of pregnancy unless definitely directed to do so by doctor because it may cause problems in the unborn child or complications during delivery.. Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away. (1-800-222-1222).